# SDR DLM88070494

- Difficulty date: May 8, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 50,011 hours, 39,630 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Overserviced
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 1900 GOT LT HYD PRESS LOW MESSAGE ON OAP.  PRESS INDICATED ZERO QTY 19.  TURNED OFF ENG PUMP.  OM GND PRESSURE VARIED BETWEEN ZERO AND 3000 WITH NO PUMPS ON QTY VARIED BETWEEN 11-19.  INSPECTED AIRCRAFT NO LEAKS FOUND.  FOUND HYD SYSTEM OVERSERVICED BLEED SYSTEM OF AIR AND FLUID TO NORMAL.OPERATED FLIGHT CONTROL WITH HYD ALL CK'S NML.  HYD QTY AND PRESSURE CK'D GOOD.  NO HISTORY AIRCRAFT OK FOR SERVICE.
